# SDR MALA030533

- Difficulty date: December 1, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N508XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2318
- Aircraft time: 12,230 hours, 12,567 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND SEAT 11D, 11E, 11F, FRAME CRACKED.  ACCOMPLISHED WELD REPAIR ON SEAT FRAME 11D, 11E, 11F IAW MESABA EO A25031 DATED 6 FEB 2001 REV IR.  REFER TO 409 944800 FOR DETAIL.
